It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-05-2012, 10:43 AM   #1
Newbie
(female)
 
Join Date: Dec 2012
Location: UK
Posts: 1
minxy123 HB User
Ibs?

Hi

Where do I start..well up until I was 16 I was perfectly fine in the bowel department. I then started to need the toilet 2 to 3 times a day and had an aching sensation in my right lower side whenever I sat down. GP diagnosed IBS and I started on Mebeverine. The achy pain went but the frequency of needing the toilet continued (after every meal). I stopped taking the Mebeverine a few months later.

Since then things have got progressively worse, from time to time I still get the right side achy pain. I need to go to the toilet after most meals. In the morning I need to go 3 or 4 times before I leave for work. I've kept a food diary and can't link these symtoms to anything I eat. Sometimes its normal poo, sometimes diarhoea, sometimes clear mucous, you name it, I have it! (no blood though).

I sometimes wake up in the middle of the night with abdo pain, fast heart rate and nausea which I try to sleep through and by the morning this has usually gone. I usually feel sick at some point during every day - which gaviscon normally sorts out.

In the last week I got another prescription for Mebeverine in the hope this would sort things to some extent as I literally have to plan my life around toilets. I've been on this for 4 days. For the last 2 evenings I've woken in the early hours with abdo pain and feeling like I desperately need the toilet (spasm type feeling). I managed to get back to sleep. However last night the same thing happened and by the morning I had diarrhoea and my stomach felt bloated. I've been feeling unwell all day with my lower back and legs aching. Interestingly the lower back ache and leg aching i've noticed happens whenever i get a flare of what I assume is IBS because that's what the docs tell me it is.

However i just wonder if there is something more going on. Any ideas would be most helpful. !

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (27), rufous57 (20), Babygirl43 (19), ladybud (16), quincy (15), sonray (15), TacomaGuy (14), sjb (13), nomorefissure (10)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!